# SDR SWIA202158337

- Difficulty date: April 5, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 FLOOR MEMBER IS CRACKED AT APPROX RBL9     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED NEW FLOOR ANGLE PN 600-34017-351S REF CRJ200 SRM 51-41-02, SRM 51-42-06 AND SRM 41-42-21
